Asthma UK community forum
9,882 members16,642 posts

Prevented change, not working

Following a hospital spell in December. I was changed from symbicort to relevant. I was on it for a while, but once steroids wore off its not been effective. Changed to seritide for 3 weeks now, makes me feel sick and shakey. Doc says I should try it for longer but I'm in the middle of my gcse's and want to stop. I have previously had fostair and this did the same. Are they similar drugs? Is there anything left to try?

2 Replies
oldestnewest

I felt a little like this at first also had a hospital stay in December and was change from fostsir to seretide, also nebulising ipratropium and salbutamol together.

But don't always get the shaky feeling now, only on odd occasions.

Reply

It took me a while of feeling shaky and wierd on seretide, it did settle down though. I started taking one puff wait a while then take second puff just so it wasn't such a big hit all at once. Then moved to taking them together.

1 like
Reply

You may also like...